# SDR SWIA2018052244694

- Difficulty date: May 11, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 30,885 hours, 19,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SERVICE DOOR LOWER SILL FWD AND MID-FWD FLOOR PROTECTOR WEBS AND ATTACH ANGLES.  REPLACED SERVICE DOOR LOWER SILL FWD AND MID-FWD FLOOR PROTECTOR ANGLES IAW SRM.
